CureZone   Log On   Join
Re: side effects
 
little nae nae Views: 1,320
Published: 15 years ago
 
This is a reply to # 1,043,187

Re: side effects


good question, but not sure. it just depends on the person's body. after maybe a week or so i noticed the bumps on my arms and butt were clearing up and on my thighs(i've always had kerotosis pilaris, but it was only on my arms and butt before and not as bad). i'm pretty much all better(it's been 7 months), but i just got my period again yesterday,i spotted some and that's all, and none today. so, and i know that some people are taking longer before there side effects are gone, so i think it just really depends on your body and maybe what all your problems were. good luck hun.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

12.672 sec, (1)